# SDR AALA202010289002

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 34,841 hours, 14,068 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKEOFF ROLL AT 80 KIAS ON CAPTAINS AIRSPEED INDICATOR, FIRST OFFICER WAS SHOWING 90.  SHORTLY AFTER 80KT CALL OUT, GOT AIRSPEED DISAGREE, AND ATS KICKED OFF.  ABORTED TAKEOFF.  AT APPROXIMATELY 95 KTS ON CAPTAINS AIRSPEED INDICATOR, RTO ENGAGED.  SUPPLEMENTAL INFORMATION: FOUND AIRSPEED DISAGREE MESSAGE 31-65060.  PERFORMED FIM 31-62-00, AND AMM 34-21-04.  PITOT SYSTEM FLUSHING.  REMOVED AND REPLACED CAPTAINS AIR DATA MODULE, IAW 34-21-04.
